MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION PROCLAIM¿ SCS IPG

ST. JUDE MEDICAL - NEUROMODULATION PROCLAIM¿ SCS IPG
Model Number 3665
Medical Device Problem Code Premature Elective Replacement Indicator (1483)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/07/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is included in the neuromodulation implantable pulse generator (ipg) inaccurate elective replacement indicator advisory notice issued by abbott on (b)(6) 2017.The manufacturer has limited information related to the patient's medical history and is unable to form an opinion as to the relevancy of the patient's history to the event reported.The manufacturer defers to the patient's physician regarding medical history.
 
Event or Problem Description
It was reported (b)(6) the ¿replace generator soon¿ message was displayed on the patient controller indicating the generator was approaching its end of service.The ipg log was assessed and the ipg was not at a true eri, the elective replacement indicator message displayed was premature.The device has the appropriate level of battery voltage to provide therapy.

Brand Name
PROCLAIM¿ SCS IPG
Common Device Name
SCS IPG
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key7908121
Report Number1627487-2018-09208
Device Sequence Number1786853
Product Code LGW
UDI-Device Identifier05415067023247
UDI-Public05415067023247
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2018
Device Model Number3665
Device Lot Number5543929
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2018
Initial Report FDA Received Date09/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1627487/09/12/2017/001-C
Patient Sequence Number1
Patient Age70 YR